# SDR DALA2018070304351

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 74,404 hours, 55,187 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING WC 5510-01106-01A FOUND CRACK IN LT STABILIZER UPPER SPAR CHORD AT UPPER INBOARD CRITICAL FASTENER LOCATION. MARKED END OF CRACK. HORIZONTAL STABILIZER REPLACED ON JOB CARD 20 OPN 5510-4135.
